# SDR USAA960711

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 75,545 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION ON SKIN UNDER NR 1 ADF ANTENNA.  SEALANT MISSING AND EVIDENCE OF CORROSION UNDERNEATH (LEVEL 1 AND SUSPECT LEVEL 2).  SPLICED REPAIR PER EA 33764 SKIN SPLICE REPAIR.  CORROSION LEVEL 2, CORROSION TASK NR C50-53306.  (M)
